# SDR AALA971750

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON FRAME TO SKIN AT STA 600 STR 27R - STR 28R.  REMOVED CORROSION IAW SRM 51-10-6, FOUND OUT OF LIMITS.  INSTALLED REPAIR IAW SRM 53-10-4.  TST:  68,096.30 HOURS.  CYCLES:  48,857.  (X)
